# SDR SAJF2014042803014

- Difficulty date: April 25, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N18605
- Make and model: Boeing 737809
- Aircraft serial: 28404
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLAP SET 1, FLAP ASYMMETRY, LT FALL BELOW 0 DEG, RT AT 0 DEG, CREW PERFORMED ALL FLAP UP LANDING PROCEDURE.  IAW AMM 27-51-00 CHECK FCU RIGGING PIN NML.  IAW AMM 27-51-00 CHECK FLAP TRACKS DIM Y WITHIN LIMIT.  IAW AMM 27-59-00 PFM FLAP SKEW DETECTION SYS FUNCTION TEST NML.  IAW WDM 27-53-21 CHECKED WIRING CONTINUITY & INSULATION FROM D728B TO D11820 WERE NORMAL.  IAW SWPM 20-61-11 REPLACED CONNECTOR D11820 & CONDITION CHECKED NORMAL.
